# SDR ASOA201001303

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM IS CRACKED OTBD OF ALTERNATE EXTENSION CABLE PULLEY ON RT SIDE APPROX 1" LONG.   REPAIRED FS 280 TRANSVERSE BEAM IAW EC/TC REO 601R-53-11-138.
